Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

Groin iv drug abuser, clogged arteries after an accident, cellulitis in legs, swollen groin

I am a long ago groin iv drug abuser. Seven years ago I was involved in a serious auto accident and was non ambulatory for over a year.. During this period Doppler's showed that my arteries were were over 50% clogged. Within the last year I have had cellulitis in both legs numerous times. The antibiotics work for a short period then back again. Now My groin is swollen and so painful femoral artery,at least a ten! Any ideas
Asked On : Sat, 12 Oct 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Radiologist 's  Response
May 2014
Hi,
Thanks for writing in.

You must be having complications of arterial clogging. There can be further clogging and thrombus formation in the arteries. You must consult a vascular surgeon immediately and seek treatment to cause opening up of any severely clogged arteries.

Hope this helps
Answered: Sun, 13 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor